| Model Number |
24-015-20-71 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Impaired Healing (2378)
| Date of Event |
09/04/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.Multiple mdr reports were filed for this event, please see associated report: mdr: 9610905-2019-00176.
Event or Problem Description
It was reported the plate was removed due to patient condition.
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The failure root cause cannot be determined due to the device not being returned.Based on the information provided, the most likely root cause is due to patient condition.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.